# SDR DALA2018052503601

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 83,483 hours, 37,884 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  MLG LEVER DIFFICULT TO MOVE TO THE UP POSITION.  FOUR ATTEMPTS MADE BEFORE IT MOVED TO DESIRED POSITION.  TROUBLESHOT, AND REPLACED THE LANDING GEAR.
